# SDR 2001UALA00088

- Difficulty date: February 5, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 33,586 hours, 10,154 cycles
- Engine: Pwa PW2037
- System (JASC): 2760 · Drag Control System
- Part: Transformer
- Part number: GM69375
- Condition: Failed
- Location: Spoiler Sys
- Component: GM69375600U
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILER EICAS AND OVERHEAD LIGHTS ILLUMINATED.  FLIGHT LEVEL 380.  *S/D*  FAULTY RVDT ON SPOILER PCA CAUSING EICAS MESSAGE.  REPLACED ROTARY VARIABLE DIFFERENTIAL TRANSFORMER ON SPOILER PCA NR 6 AND NR 7.
